Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Increase in BP, keeps fluctuating post treatment for spine disease, advised increased in dosage. Suggestion?

hello sur my mom got nhl in 2009 after 8 r -chop and 20 sitting of redation on spine my mom got free from tht desiese and my due to treatment my mom got high bp problem so she have been getting medecine on time but after tht her bp always fluctate always and and ever sitting with doctor he increased my mom medecine so tell me ..
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello .. Thanks for writing us..

First keep in mind that high blood pressure may not be due to treatment of NHL, it might be essential Hypertension only that is usually seen in middle age group..

Fluctuation of B.p might be due to following reasons..
1. Poor drug compliance( irregular treatment)
2. inadequate Treatment coverage
3. Uncommon condition like Pheochromocytoma

For that Ambulatory BP monitoring at home will be beneficial and consult one cardiologist for evaluation of cause

Best wishes
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor